On a form of the scattering matrix for ρ-perturbations of an abstract wave equations

  • S. A. Kuzhel'


We present the definition of ρ-perturbations of an abstract wave equation. As a special case, this definition involves perturbations with compact support for the classical wave equation. We construct the scattering matrix for equations of such a type.
How to Cite
Kuzhel’, S. A. “On a Form of the Scattering Matrix for ρ-Perturbations of an Abstract Wave Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 4, Apr. 1999, pp. 445–457, https://umj.imath.kiev.ua/index.php/umj/article/view/4630.
Research articles